MathSciNet Relay Station
MathSciNet bibliographic data
MR1896020 14M10 (13C40 14M25)
Barile, Margherita; Morales, Marcel; Thoma, Apostolos Set-theoretic complete intersections on binomials. Proc. Amer. Math. Soc. 130 (2002), no. 7, 1893–1903 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement